# SDR SWIA202404190007

- Difficulty date: April 7, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 36,746 hours, 26,476 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 437 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE 8 - STGR26R HAS PROCESS INDUCED DAMAGE NEAR FS437. (FILED CLOSED)PERMANENTLY REPAIRED FUSELAGE STGR26R BETWEEN FS421 AND FS453  IN REFERENCE TO REO 690-53-21-1746 REV -- DATED 2024-04-015. M-337 AND RII CARD 51-900-1002-SKY ATTACHED. DTA DUE WITHIN 12 MONTHS OF ISSUE.
